Search Results

1 - 10 of 5,275 items :

Clear All
Kleene Algebra of Partial Predicates

–331, 2015. doi:10.1515/forma-2015-0026. [15] Ievgen Ivanov, Mykola Nikitchenko, and Volodymyr G. Skobelev. Proving properties of programs on hierarchical nominative data. The Computer Science Journal of Moldova , 24(3):371–398, 2016. [16] J. A. Kalman. Lattices with involution. Transactions of the American Mathematical Society , 87(2):485–485, February 1958. doi:10.1090/s0002-9947-1958-0095135-x. [17] S.C. Kleene. Introduction to Metamathematics . North-Holland Publishing Co., Amsterdam, and P. Noordhoff, Groningen, 1952. [18] S. Körner

Open access
Functoriality of modified realizability

Abstract

We study the notion of modified realizability topos over an arbitrary Schönfinkel algebra. In particular we show that such toposes are induced by subsets of the algebra which we call right pseudo-ideals, and which generalize the right ideals (or right absorbing sets) previously considered. We also investigate the notion of compatibility with right pseudo-ideals which ensures that quasi-surjective (applicative) morphisms of Schönfinkel algebras yield geometric morphisms between these toposes.

Open access
Introducing Fully Up-Semigroups

Abstract

In this paper, we introduce some new classes of algebras related to UP-algebras and semigroups, called a left UP-semigroup, a right UP-semigroup, a fully UP-semigroup, a left-left UP-semigroup, a right-left UP-semigroup, a left-right UP-semigroup, a right-right UP-semigroup, a fully-left UP-semigroup, a fully-right UP-semigroup, a left-fully UP-semigroup, a right-fully UP-semigroup, a fully-fully UP-semigroup, and find their examples.

Open access
Left Zeroid and Right Zeroid Elements of Γ-Semirings

Uni- versity of Szeged (1965) 93-96. [5] H. Lehmer, A ternary analogue of abelian groups, Amer. J. Math. 59 (1932) 329-338. doi: 10.2307/2370997 [6] W.G. Lister, Ternary rings, Trans. Amer. Math. Soc. 154 (1971) 37-55. doi: 10.2307/1995425 [7] M. Murali Krishna Rao, Γ-semirings-I, Southeast Asian Bulletin of Mathematics 19 (1995) 49-54. [8] M. Murali Krishna Rao, Γ-semirings-II, Southeast Asian Bulletin of Mathematics 21 (1997) 281-287. [9] M. Murali Krishna Rao, The Jacobson radical of

Open access
Folding Theory of Implicative and Obstinate Ideals in Bl-Algebras

R eferences [1] C.C. Chang, Algebraic analysis of many valued logics , Trans. Amer. Math. Soc. 88 (1958) 467–490. doi:10.1090/S0002-9947-1958-0094302-9 [2] A. Di Nola, G. Georgescu and A. Iorgulescu, Pseduo BL-algebras Part I , Mult. Val. Logic, 8 (2002) 673–714. [3] A. Di Nola and L. Leustean, Compact representations of BL-algebras , Department of Computer Science, University Aarhus. BRICS Report Series, (2002). [4] M. Haveshki and E. Eslami, n-Fold filters in BL-algebras , Math. Log. Quart. 54 (2008) 178–186. [5] S

Open access
The Up-Isomorphism Theorems for Up-Algebras

–57. [15] A. Satirad, P. Mosrijai and A. Iampan, Generalized power UP-algebras , Int. J. Math. Comput. Sci. 14 (2019) 17–25.

Open access
Strong ideals and horizontal ideals in pseudo-BCH-algebras

Abstract

In this paper we define strong ideals and horizontal ideals in pseudo-BCH-algebras and investigate the properties and characterizations of them.

Open access
(Fuzzy) Isomorphism Theorems of Soft Γ-Hyperrings

generalisation de la notion de groupe, huitieme congres des mathematiciens scandinaves, Stockholm, 1934, 45-59. 25. Molodtsov, D. - Soft set theory-first results, Global optimization, control, and games, III. Comput. Math. Appl., 37 (1999), 19-31. 26. Vougiouklis, T. - Hyperstructures and Their Representations, Hadronic Press Monographs in Mathematics. Hadronic Press, Inc., Palm Harbor, FL, 1994. 27. Yamak, S.; Kazanci, O.; Davvaz, B. - Soft hyperstructure, Comput. Math. Appl, 62 (2011), 797-803. 28. Zhan, J.; Davvaz, B.; Shum, K.P. - A new view of fuzzy

Open access
Study of Hilbert algebras in point of filters

. [9] Figallo A. V., Ram_on G. Z., Saad S., A note on the Hilbert algebras with in_mum, Math. Contemp. 24(2003), 23-37. [10] Gluschankof D., Tilli M., Maximal deductive systems and injective objects in the category of Hilbert algebras, Zeitschrift für mathematische Logik und Grundlagen der Mathematik 34, No.3 (1988), 213-220. [11] Hong S. M., Jun Y. B., On deductive systems of Hilbert algebras, Comm. Korean Math. Soc. 11:3(1996), 595-600. [12] Köhler P., Brouwerian semilattices. Trans. Amer. Math. Soc. Vol.268

Open access
Residuated Structures Derived from Commutative Idempotent Semirings

R eferences [1] L.P. Belluce, A. Di Nola and A.R. Ferraioli, MV-semirings and their sheaf representations , Order 30 (2013) 165–179. doi:10.1007/s11083-011-9234-0 [2] R. Bělohlavek, Fuzzy Relational Systems, Foundations and Principles (Kluwer, New York, 2002). ISBN 0-306-46777-1/hbk. [3] G. Birkhoff, Lattice Theory, AMS (Providence, R.I., 1979). ISBN 0-8218-1025-1. [4] I. Chajda, A representation of residuated lattices satisfying the double negation law , Soft Computing 22 (2018) 1773–1776. doi:10.1007/s00500-017-2673-9 [5] I

Open access